MathSciNet Relay Station
MathSciNet bibliographic data
MR280028 65.75
Day, J. T. On the numerical solution of integro-differential equations. Nordisk Tidskr. Informationsbehandling (BIT) 10 1970 511–514.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement